Advanced Search
MyIDEAS: Login

Approximating distribution functions by iterated function systems

Contents:

Author Info

  • Stefano Maria Iacus

    ()

  • Davide La Torre

    ()

Abstract

In this small note an iterated function system on the space of distribution functions isbuilt. The inverse problem is introduced and studied by convex optimization problems. Applicationsof this method to approximation of distribution functions and estimation are presented.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://wp.demm.unimi.it/tl_files/wp/2002/DEMM-2002_003wp.pdf
Download Restriction: no

Bibliographic Info

Paper provided by Department of Economics, Management and Quantitative Methods at Università degli Studi di Milano in its series Departmental Working Papers with number 2002-03.

as in new window
Length:
Date of creation: 01 Jan 2002
Date of revision:
Handle: RePEc:mil:wpdepa:2002-03

Contact details of provider:
Postal: Via Conservatorio 7, I-20122 Milan - Italy
Phone: +39 02 50321522
Fax: +39 02 50321505
Web page: http://www.demm.unimi.it
More information through EDIRC

Related research

Keywords:

This paper has been announced in the following NEP Reports:

References

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
as in new window
  1. Kwiecinska, Anna A. & Slomczynski, Wojciech, 2000. "Random dynamical systems arising from iterated function systems with place-dependent probabilities," Statistics & Probability Letters, Elsevier, vol. 50(4), pages 401-407, December.
Full references (including those not matched with items on IDEAS)

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. Stefano Maria Iacus & Davide La Torre, 2002. "On fractal distribution function estimation and applications," Departmental Working Papers 2002-07, Department of Economics, Management and Quantitative Methods at Università degli Studi di Milano.
  2. La Torre, Davide & Marsiglio, Simone & Privileggi, Fabio, 2011. "Fractals and Self-Similarity in Economics: the Case of a Stochastic Two-Sector Growth Model," POLIS Working Papers 157, Institute of Public Policy and Public Choice - POLIS.

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:mil:wpdepa:2002-03. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (DEMM Working Papers).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.